# SDR SWAA2024010424331

- Difficulty date: November 22, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2023-719884<[01] REPLACED ANGLE AT ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-800 SRM 51-40-02 AND B737-800 51-10-02 ITEM 9.;[02] TASK COMPLETED
